Header

UZH-Logo

Maintenance Infos

Oscillatory solutions to transport equations


Crippa, G; De Lellis, C (2006). Oscillatory solutions to transport equations. Indiana University Mathematics Journal, 55(1):1-13.

Statistics

Citations

7 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

48 downloads since deposited on 11 Jan 2010
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2006
Deposited On:11 Jan 2010 14:01
Last Modified:05 Apr 2016 13:24
Publisher:Indiana University, Department of Mathematics
ISSN:0022-2518
Publisher DOI:https://doi.org/10.1512/iumj.2006.55.2793

Download

Download PDF  'Oscillatory solutions to transport equations'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher